Nurofen Zavance Ibuprofen 256mg Pain Relief 24 Tabs

Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with: Headaches, Migraines, Muscular pain, Cold & flu symptoms and fevers.

Features:

  • Nurofen Zavance 256mg Tablets
  • Pack contents: 24
  • Absorbed up to twice as fast as regular Nurofen
  • Reduces pain and provides temporary relief for:
    • Headaches
    • Migraines
    • Tension headaches
    • Muscular pain 
    • Cold and flu symptoms
    • Period pain
    • Dental pain
    • Sinus pain
    • Back pain
    • Arthritic pain
    • Reduces fever
  • Expiry Date: 01/03/2022
  • ARTG No.: 156293

Active Ingredients:

  • Ibuprofen sodium dihydrate 256 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • If symptoms persist consult your healthcare professional
  • Contains ibuprofen and aspirin
  • Do not take if you have a stomach ulcer or other stomach, kidney or heart problems
  • Do not take during the last 6 months of pregnancy, unless advised by your doctor

Nurofen Zavance Ibuprofen 256mg Pain Relief 24 Tabs

 
$6

In Stock - Leaves warehouse in 1 - 2 business days
In Stock - Leaves warehouse in 1 - 2 business days
Sold and delivered by Catch
Limit per customer: 5
Catch Condensed Tag
Limit per customer: 5
More buying options
Product Reviews

4.5

5 Star
167
4 Star
12
3 Star
6
2 Star
2
1 Star
2
5 star rating

12 August 2020

Great price

Was this helpful? YesNo

5 star rating

02 August 2020

Great price. Came quickly.

Was this helpful? YesNo

5 star rating

29 March 2020

These work so well on my back pain

Was this helpful? YesNo

5 star rating

29 March 2020

want we needed

Was this helpful? YesNo

5 star rating

24 March 2020

Only the best!

Was this helpful? YesNo